Open Access
July 2022 Quandle twisted Alexander invariants
Atsushi Ishii, Kanako Oshiro
Author Affiliations +
Osaka J. Math. 59(3): 683-702 (July 2022).


We establish a quandle version of the twisted Alexander polynomial. We also develop a theory that reduces the size of a twisted Alexander matrix with column relations. The reduced matrix can be used to refine invariants derived from the twisted Alexander matrix.


The first author was supported by JSPS KAKENHI Grant Number 18K03292. The second author was supported by JSPS KAKENHI Grant Number 21K03233.


Download Citation

Atsushi Ishii. Kanako Oshiro. "Quandle twisted Alexander invariants." Osaka J. Math. 59 (3) 683 - 702, July 2022.


Received: 9 July 2020; Revised: 3 June 2021; Published: July 2022
First available in Project Euclid: 23 June 2022

MathSciNet: MR4450684
zbMATH: 1500.57010

Primary: 57K12
Secondary: 57K10 , 57K14

Rights: Copyright © 2022 Osaka University and Osaka City University, Departments of Mathematics

Vol.59 • No. 3 • July 2022
Back to Top